MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723NAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723NAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723NAS
Medical Device Problem Codes Device Difficult to Program or Calibrate (1496); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Dehydration (1807); Hyperglycemia (1905); Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 06/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that customer was hospitalized due to high blood glucose and diabetes ketoacidosis on (b)(6) 2020.Blood glucose level at the time of the incident was 366 mg/dl.Customer stated that they experienced ketones due to no insulin and dehydration.Customer was treated with intravenous insulin drip.Customer stated they had button error alarm on thursday night but was not able to get insulin for shots so she went all night without insulin.Customer was admitted to the hospital friday morning and she will be released late in 1 or 2 days.Customer stated insulin pump was not able to clear button error alarm.The insulin pump will be returned for analysis.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723NAS
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
MDR Report Key10167172
Report Number2032227-2020-133154
Device Sequence Number19410592
Product Code OYC
UDI-Device Identifier00643169446472
UDI-Public(01)00643169446472
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-723NAS
Device Catalogue NumberMMT-723NAS
Device Lot NumberB3723NASJ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2020
Initial Report FDA Received Date06/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN-UNK-RSVR, UNOMED SET
Outcome Attributed to Adverse Event Hospitalization;
Patient Age24 YR
Patient Weight59